# SDR DXTA2023092996780

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500730
- Aircraft time: 180 hours, 163 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIOLENT SHUDDER WHEN BRAKES APPLIED ON RIGHT BRAKE.  PERFORMED TAXI & MULTIPLE BRAKE CHECKS, NO ABNORMAL GRABBING, CHATTERING, OR NOISES, AIRCRAFT IN HANGAR, REMOVED MAIN WHEELS, INSPECTED & CLEANED LT & RT BRAKES. INSPECTED BRAKE PIN LENGTH, BRAKES ARE NOWHERE NEAR WORN.  REINSTALLED WHEELS.  COULD NOT DUPLICATE ANY WHEEL CHATTER FROM BRAKES. SUSPECT CHATTER TO BE COMING FROM  MAIN TIRES DURING TURNING OR BRAKING DUE TO BOTH BEING BELOW 1/32.  ALL WORK DONE IAW POH.
